# SDR DALA2025090906664

- Difficulty date: September 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 58,771 hours, 42,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCEY LIGHTS ROW 20-21 EXIT LIGHTS INOP.   R & R BATTERY PACK B5-119 AND BATTERY POWER SUPPLY PER B717 AMM 33 -51. (7556762)
